# SDR SWAA2021050367883

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 28,304 hours, 12,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY SERVICE DOOOR SLIDE COVER LENSE LOOSE. / REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE LENSE COVER PER MT 725-61-06 AND AMM 25-66-01
